Advertisement

Local resolution of ideals subordinated to a foliation

  • André Belotto da Silva
Original Paper

Abstract

Let M be a complex- or real-analytic manifold, \(\theta \) be a singular distribution and \(\mathcal {I}\) a coherent ideal sheaf defined on M. We prove the existence of a local resolution of singularities of \(\mathcal {I}\) that preserves the class of singularities of \(\theta \), under the hypothesis that the considered class of singularities is invariant by \(\theta \)-admissible blowings-up. In particular, if \(\theta \) is monomial, we prove the existence of a local resolution of singularities of \(\mathcal {I}\) that preserves the monomiality of the singular distribution \(\theta \).

Keywords

Foliation Resolution of singularities Monomial 

Mathematics Subject Classification

32S45 14E15 

Notes

Acknowledgments

I would like to thank Edward Bierstone for the useful suggestions and for reviewing the manuscript. The structure of this manuscript is strongly influenced by him. I would also like to express my gratitude to Daniel Panazzolo for the useful discussions concerning the problem and its applications. Finally, I would like to thank the anonymous reviewer for several very useful comments and, in particular, for suggesting a different title for the manuscript.

References

  1. 1.
    Belotto da Silva, A.: Resolution of singularities in foliated spaces. Ph.D. thesis. Université de Haute-Alsace, France (2013)Google Scholar
  2. 2.
    Belotto, A.: Global resolution of singularities subordinated to a \(1\)-dimensional foliation. J. Algebra 447, 397–423 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Belotto da Silva, A.: Local monomialization of a system of first integrals, preprint. arXiv:1411.5333 [math.CV] (2015)
  4. 4.
    Belotto da Silva, A., Bierstone, E., Grandjean, V., Milman, P.: Resolution of singularities of the cotangent sheaf of a singular variety, preprint. arXiv:1504.07280 [math.AG] (2015)
  5. 5.
    Bierstone, E., Milman, P.D.: Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant. Invent. Math. 128, 207–302 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Bierstone, E., Milman, P.D.: Functoriality in resolution of singularities. Publ. Res. Inst. Math. Sci. 44(2), 609–639 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Cano, F.: Reduction of the singularities of codimension one singular foliations in dimension three. Ann. Math. (2) 160(3), 907–1011 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cutkosky, S.: Monomialization of Morphisms from 3-Folds to Surfaces. Lecture Notes in Mathematics, vol. 1786. Springer, Berlin (2002)CrossRefzbMATHGoogle Scholar
  9. 9.
    Cutkosky, S.: Local monomialization of analytic maps, preprint. arXiv:1504.01299 [math.AG] (2015)
  10. 10.
    Hörmander, L.: An Introduction to Complex Analysis in Several Variables. North-Holland Publishing Co., Amsterdam (1973)zbMATHGoogle Scholar
  11. 11.
    Kollàr, J.: Lectures on Resolution of Singularities. Annals of Mathematics Studies, vol. 166. Princeton University Press, Princeton (2007)zbMATHGoogle Scholar
  12. 12.
    McQuillan, M.: Canonical models of foliations. Pure Appl. Math. Q. 4(3), 877–1012 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    McQuillan, M., Panazzolo, D.: Almost Étale resolution of foliations. J. Differ. Geom. 95(2), 279–319 (2013)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Panazzolo, D.: Resolution of singularities of real-analytic vector fields in dimension three. Acta Math. 197(2), 167–289 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Stefan, P.: Accessibility and foliations with singularities. Bull. Am. Math. Soc. 80, 1142–1145 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sussmann, H.: Orbits of families of vector fields and integrability of distributions. Trans. Am. Math. Soc. 180, 171–188 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Villamayor, O.: Constructiveness of Hironaka’s resolution. Ann. Sci. École Norm. Sup. (4) 22(1), 1–32 (1989)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Villamayor, O.: Resolution in families. Math. Ann. 309(1), 1–19 (1997)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations